# SDR SWIA201436104

- Difficulty date: January 13, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,880 hours, 22,126 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DRAIN AT WS 65.75 HAS CRACK IN FWD SCREW HOLE.  C-CHECK PERFORMED PERMANENT REPAIR TO CRACK ON THE RT WING DRAIN AT STATION WS 65.75 IAW REO.
